Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have severe front and back hip pain. Suggest remedy?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
Last two days I am working so long.I have a sevior front and back hip pain when I was sitting or what's the problem and pls give me a remedy for that. this is XXXXXXX age 35(wt 85kgs).
Posted Fri, 11 Oct 2013 in General Health
Answered by Dr. Rakesh Madhyastha 28 minutes later
Brief Answer:

Detailed Answer:
Thanks for the query

The severe body ache is mostly because of physical stress you have been under

For this I would like you to follow these suggestions

1. Painkillers like aceclofenac twice daily can instantly relieve you of the pain. Please do not take it for more than 3 days
2. Hot water bags are of incredible help, XXXXXXX warm hot water bag should be kept on a sore muscle
3. Make sure you stretch every once in a while, this helps in preventing muscle aches
4. Diclofenac gel can also help, apply it wherever you have pain thrice daily.
5. Reduce your weight so that your bones don't get stressed unnecessarily.

I hope I was of help, if you have any further queries please get back to me

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor